Don’t know what to do anymore...

by Claudia

Last July I started bleeding. I thought it was because I was on the keto diet my dr. put me on. Months later my bleeding continued and got super heavy to the point I couldn’t leave my home. Saw my GYN and he gave me some options. I’m super sensitive to medication and am allegeric to a lot so I just stay away for it. End of January came and my option was to have a DNC due to the many polyps. I also have a large cyst on my left ovary that he’s watching. Before my surgery my dr. said I needed to take some progesterone to stop my bleeding. I researched and found one called prometrium. Pharmacy had generic version that stopped my bleeding within 2 days. Yeah right? Well, after my DNC feb 5th I was doing good until March 15th when the spotting started and I’m back to square one of bleeding again for a month. Dr. Put me on Prometrium again. This time the pharmacy filled the actual prometrium. Day two in taking it gave me sever dizziness to the point while I was lying down and closing my eyes I was spinning. My dose is 200mg. Couldn’t handle it and hated the way it made me feel the next day. I Had some of the generic prometrium left from before my dnc, also 200 mg and it’s giving me slight dizziness and today (my 3rd dose) my hair is falling out :’(

I just turned 45 and was/am hesitant in taking this medication since I lost my mom to breast cancer when she was 38. The bleeding hasn’t stopped this time and I’m seriously an emotional mess. I don’t like how I feel on this Medicine and don’t know what to do. I found this website while researching more about progesterone.

Thank you in advance for any advice you can give me.

Comments for Don’t know what to do anymore...

Click here to add your own comments

Apr 25, 2018
Don’t know what to do anymore.
by: Joy

Hi Claudia

Whilst prometrium is a natural progesterone it's oral and the least effective delivery method as 96% gets destroyed by the gut and liver. You can cut open the capsule and mix it with a good organic cream or an aqueous cream and apply to the skin. It should be used no less than twice a day, half in the morning and the other half at nigh. You will then be getting the full amount of progesterone that the capsules contain if applied to your skin. I suggest that you continue with the 200mg, but you may need to use more especially if you are battling with heavy bleeding. You might like to consider Natpro Progesterone Cream when your Prometrium runs out. Progesterone therapy is not an over night fix, it can take 2-6 months before positive signs are felt, longer if symptoms are severe.

Progesterone can cause dizziness when first used, but it should soon clear, the body needs time to adjust.

Please make sure that your Vitamin D3 level is correct as a deficiency reduces the benefits of progesterone. Optimal range is between 70-100ng/mL and nothing less than 5,000iu's is needed per day.

You are also in Peri-Menopause which often brings on heavy continuous bleeding. You might like to try the heavy bleeding protocol mentioned below.

400-500mg Natpro Progesterone Cream per day
2000mg N-Acetyl-Cysteine (NAC) per day
2000mg Taurine per day
5000iu's Vitamin D per day
1000mg Bioflavanoids per day

Please read these pages. The page on progesterone and cancer may also help you.

How to use Progesterone Cream

Estrogen Dominance

Delivery Methods

Peri-Menopause

Dizziness

Progesterone and Cancer

Apr 26, 2018
Don't know what to do anymore...
by: RJ

Hello Claudia!

Listen to Joy. You are in peri, possibly close to menopause. The protocol Joy has given you will work, but as she said, not immediately. I was in your situation about six years ago. It is not an overnight fix. It took me two years to finally stop the bad clotting and bleeding. Doctors will tell you D & C, hysterectomy, and cancer as my doctor led me to believe. Wray was my angel so many years ago. I doubted her, but had nothing to lose. She was right and how blessed all we women are to have her knowledge throughout this website. Joy was her best friend. Listen to her she knows what she is talking about. Your doctors are going to tell you this site is madness, yet they are unable to give you help or an alternative. Doctors do not have time to handle out-of-the-box ailments and if the tried and true remedies do not work for you when they work for so many others, that doctor will probably give you a referral to a mental doctor of some sort as they mutter under their breath it's all in your head. Bare in mind 200mg may not be enough for you. I eventually was on 600-800 mg a day for quite some time before my bleeding finally slowed down. Our uterus' are ill and that's why they bleed continuously. We are subjected to too many estrogenics in our environment and when we go into peri our bodies stop making progesterone which is the only thing that can counter all the ill effects of estrogen. Also remember estrogen continues to produce in our bodies until the day we die. Our fat cells being the biggest producers of it after we hit menopause. Think about reproductive cancers in women. Statistics show that these types of cancers attack women who are entering or are in menopause. What does our body no longer have....progesterone. Ovaries stop making it. Now there isn't anything there to counterbalance that estrogen any longer. All our lives estrogen and progesterone worked simultaneously to keep our bodies operating smoothly. Peri and menopause interrupt that balance.

Now for the hair loss. Progesterone is not causing that. I always chuckle when I hear someone say it is causing it. Most women have gorgeous hair during pregnancy because the body is making so much progesterone. I get more compliments about my hair at this age and I take 400 mg a day of progesterone. It's the imbalance that is being produced in the body that hurts our hair. Look into collagen, pumpkin seed oil and biotin. My husband's hair was getting very thin. I put him on a daily regimen of this and it is starting to change in color, texture, and thickness. Also remember that testosterone in women will cause hair loss, also what I call hair hurt. Where you move the hair around and your skull aches. Excessive testosterone in women will turn into excessive estrogen in women. Hair loss was rough for me at the beginning of this change, but today I rarely see much hair in my brush.

Hang in there. There is hope and what I like to call a cure for this dreaded time we must endure. Read all of Wray's pages on this site. It will take you some time, but will fill your head with so much information that makes sense.

God Bless!
RJ

Apr 27, 2018
Don't know what to do..
by: Anonymous

Bless RJ for her comments! That is a woman who knows, who took the information on this website and ran with it. She is right! And Joy as well. She was so close to Wray Whyte and knows what she is talking about. These women speak from experience; their own personal journey which sometimes was hell. Most doctors haven't a clue about hormones and just put fear into a woman for no reason other than their lack of knowledge. A woman has to listen to her own body.

I am in my 60's and I take 400mg a day. I am very happy with this amount and have no desire to change it. I personally believe most older women need much higher amounts than they realize. It's up to the woman to experiment and see how she feels according to whatever symptoms she has. As RJ and Joy have said, it's not an over night fix. You have to go through some rough waters but they will calm down in time.

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Progesterone faq.


Search over 8,400 pages on this site...